# SDR SWAA2022092744353

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS294.5 TO BS303.9 AND STR15L AT PASSENGER CABIN 2022-441291 / [01] REPLACED WEB LOCATED BS294.5 TO BS303.9 AND STR15L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING# 141A8180 SHEET 3 REV: A.;[02] CORRECTED STEP 1. REPLACED WEB LOCATED BS294.5 TO BS303.9 AND STR15L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING# 141A8180 SHEET 3 REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
